# SDR SWIA202002248795

- Difficulty date: December 11, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Washer
- Part number: MS3533845
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR #1 HINGE ATTACH HARDWARE AND BONDING JUMPER HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   C/W REPLACEMENT OF CORRODED HARDWARE. CLEANED AND PREPPED AREA OF LIGHT SURFACE CORROSION. APPLIED CORROSION INHIBITING COMPOUND TO AREA AS REQUIRED. DONE IAW CRJ 200 AMM.
